MathSciNet Relay Station
MathSciNet bibliographic data
MR904640 32H15 (32H20)
Zaĭdenberg, M. G. The complement to a general hypersurface of degree $2n$ in ${\bf CP}^n$ is not hyperbolic. (Russian) Sibirsk. Mat. Zh. 28 (1987), no. 3, 91–100, 222.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement